MAUDE Adverse Event Report: BARD ACCESS SYSTEMS NAVARRE 10F, PERCUANEOS BILIARY DRAINAGE CATHETER

BARD ACCESS SYSTEMS NAVARRE 10F, PERCUANEOS BILIARY DRAINAGE CATHETER
Model Number NBD10
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.A review of product labeling documents (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.A sample evaluation could not be performed as the samples were not returned therefore the investigation is inconclusive for the alleged string missing when package was opened issue due to the fact that no sample was returned for evaluation.The definitive root cause could not be determined.
 
Event or Problem Description
It was reported upon opening the drainage catheter kit, the string on the catheter was allegedly found missing.Reportedly, a new kit was opened to perform the procedure.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one 10f navarre and luer cap were returned for evaluation.Visual inspection was performed.The inner stylet was not returned with the device.A distinct pigtail curl was noted on the catheter.The wire was extending out of the distal end of the catheter.The string was not observed on the proximal hub of the device.The functional testing was not performed due to the nature of the complaint.The investigation is inconclusive for the component missing issue as the sample was returned opened and the original state of the package at the time of opening could not be confirmed, the investigation is inconclusive for the reported missing component.Although a definitive root cause could not be determined, misplacement of kit components after package opening and improper kit packaging could have potentially caused or contributed to the reported event.It is unknown whether patient and/or procedural factors contributed to the event.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the lot number for the device was provided.The device history records are currently under review.The device has been returned for evaluation.The investigation of the reported event is currently underway.H10: d4 (expiration date: 01/2022), g4.H11: d4, d10, h3, h6 (method, results, conclusions).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
NAVARRE 10F, PERCUANEOS BILIARY DRAINAGE CATHETER
Common Device Name
DRAINAGE CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9986187
Report Number3006260740-2020-01480
Device Sequence Number13976333
Product Code FGE
UDI-Device Identifier00801741036842
UDI-Public(01)00801741036842
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K955110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNBD10
Device Catalogue NumberNBD10
Device Lot NumberGFDN0393
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2020
Initial Date Received by Manufacturer 03/27/2020
Supplement Date Received by Manufacturer07/15/2020
09/02/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date07/30/2020
09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1